Please use this identifier to cite or link to this item:
Title: Generalized Scheme for Constructing Meshes of Catmull-Clark Subdivision Surfaces Interpolating Net of Curves
Authors: Abbas, Abdulwahed
Nasri, Ahmad H
Affiliations: Department of Computer Science 
Keywords: Subdivision Surfaces
Polygonal Complexes
Subjects: Interpolation
Issue Date: 2005
Part of: International journal of computer aided design and manufacturing
Volume: 5
Issue: 1
Start page: 89
End page: 96
This paper presents a scheme for interpolating intersecting uniform cubic B-spline curves by Catmull-Clark subdivision surfaces. The curves are represented by polygonal complexes and the neighborhoods of intersection points are modeled by X-Configurations. When these structures are embedded within a control polyhedron, the corresponding curves will automatically be interpolated by the surface limit of subdivision of the polyhedron. The paper supplies a construction which clearly shows that interpolation can still be guaranteed even in the absence of symmetry at the X-configurations. In this sense, this scheme generalizes an already existing technique by the same authors, thereby allowing more freedom to designers.
Type: Journal Article
Appears in Collections:Department of Computer Science

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.